The one-loop Green's functions of dimensionally reduced gauge theories

S. V. Ketov, Y. S. Prager

Результат исследований: Материалы для журналаСтатья

1 цитирование (Scopus)

Выдержка

We apply the dimensional regularization technique as well as that by dimensional reduction to the calculation of the regularized one-loop Green's functions in d 0-dimensional Yang-Mills theory with real massless scalars and spinors in arbitrary (real) representations of a gauge group G. As a particular example, the super-symmetrically regularized one-loop Green's functions of the N=4 supersymmetric Yang-Mills model are derived.

Язык оригиналаАнглийский
Страницы (с-по)173-182
Число страниц10
ЖурналPramana
Том30
Номер выпуска3
DOI
СостояниеОпубликовано - мар 1988

Отпечаток

gauge theory
Green's functions
Yang-Mills theory
scalars

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Цитировать

The one-loop Green's functions of dimensionally reduced gauge theories. / Ketov, S. V.; Prager, Y. S.

В: Pramana, Том 30, № 3, 03.1988, стр. 173-182.

Результат исследований: Материалы для журналаСтатья

Ketov, S. V. ; Prager, Y. S. / The one-loop Green's functions of dimensionally reduced gauge theories. В: Pramana. 1988 ; Том 30, № 3. стр. 173-182.
@article{7dfddff573834ea3910ab7fd0ebcd97e,
title = "The one-loop Green's functions of dimensionally reduced gauge theories",
abstract = "We apply the dimensional regularization technique as well as that by dimensional reduction to the calculation of the regularized one-loop Green's functions in d 0-dimensional Yang-Mills theory with real massless scalars and spinors in arbitrary (real) representations of a gauge group G. As a particular example, the super-symmetrically regularized one-loop Green's functions of the N=4 supersymmetric Yang-Mills model are derived.",
keywords = "11.15, 11.30, gauge theories, Regularization, supersymmetry",
author = "Ketov, {S. V.} and Prager, {Y. S.}",
year = "1988",
month = "3",
doi = "10.1007/BF02846691",
language = "English",
volume = "30",
pages = "173--182",
journal = "Pramana - Journal of Physics",
issn = "0304-4289",
publisher = "Indian Academy of Sciences",
number = "3",

}

TY - JOUR

T1 - The one-loop Green's functions of dimensionally reduced gauge theories

AU - Ketov, S. V.

AU - Prager, Y. S.

PY - 1988/3

Y1 - 1988/3

N2 - We apply the dimensional regularization technique as well as that by dimensional reduction to the calculation of the regularized one-loop Green's functions in d 0-dimensional Yang-Mills theory with real massless scalars and spinors in arbitrary (real) representations of a gauge group G. As a particular example, the super-symmetrically regularized one-loop Green's functions of the N=4 supersymmetric Yang-Mills model are derived.

AB - We apply the dimensional regularization technique as well as that by dimensional reduction to the calculation of the regularized one-loop Green's functions in d 0-dimensional Yang-Mills theory with real massless scalars and spinors in arbitrary (real) representations of a gauge group G. As a particular example, the super-symmetrically regularized one-loop Green's functions of the N=4 supersymmetric Yang-Mills model are derived.

KW - 11.15

KW - 11.30

KW - gauge theories

KW - Regularization

KW - supersymmetry

UR - http://www.scopus.com/inward/record.url?scp=51649155282&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=51649155282&partnerID=8YFLogxK

U2 - 10.1007/BF02846691

DO - 10.1007/BF02846691

M3 - Article

AN - SCOPUS:51649155282

VL - 30

SP - 173

EP - 182

JO - Pramana - Journal of Physics

JF - Pramana - Journal of Physics

SN - 0304-4289

IS - 3

ER -